MAUDE Adverse Event Report: B. BRAUN AVITUM AG DIALOG+®; KDI-DIALYZER, HIGH PERMEABILIT,

B. BRAUN AVITUM AG DIALOG+®; KDI-DIALYZER, HIGH PERMEABILIT,
Model Number 710200L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/30/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).We were informed that a patient died during dialysis therapy.The patient was on a ventilator in icu.Investigation upon further enquiry, the customer did not provide any further information.A cause of death was not disclosed.No machine data records were made available for investigation.The dialog+ dialysis machine was inspected by a customer's technician.The inspection did not show a malfunction, the machine operated as intended.There was no product deviation.All safety-relevant functions are tested during the machine's self-tests in preparation.A therapy cannot be started without passing the self-tests.If a safety-relevant defect occurs during therapy the machine triggers an alarm and switches to patient-safe mode.Since there was no product deviation, no further action will be taken.If additional pertinent information becomes available a follow-up report will be filed.
 
Event or Problem Description
As reported by the user facility: customer states that he was told by his facility's safety officer that the dialysis nurse left the patient room to use the restroom, and that when she returned the patient's ventilator was alarming so she called for help from the icu staff.Patient had been made a dnr earlier in the day so no acls was performed at this time, and patient expired.Patient was then removed from the dialysis machine.

Brand Name
DIALOG+®
Common Device Name
KDI-DIALYZER, HIGH PERMEABILIT,
Manufacturer (Section D)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4047197287
MDR Report Key16406010
Report Number3002879653-2023-00003
Device Sequence Number5898948
Product Code KDI
UDI-Device Identifier04046963686345
UDI-Public(01)04046963686345
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K083460
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number710200L
Device Catalogue Number710200L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Initial Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2013
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown